# SDR USAA2014051300011

- Difficulty date: May 10, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 50,811 hours, 21,007 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281520201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 & SY6 LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK BETWEEN FRAME 12 TO FRAME 24, Z-500, Y1292.  REPLACED SEAT TRACK BETWEEN FRAME 12 TO FRAME 24, Z-500, Y1292 IAW SRM 51-72-11.
